Easy Tiredness

About "Easy Tiredness"

Everybody gets tired when they exert themselves. But getting tired for no apparent reason should be evaluated by a doctor. The health conditions that can make a person get tired easily are viral infections, anemia, allergy, kidney disease, depression, heart diseases, and autoimmune diseases.

Related Terms: Easy Fatiguability, Severe Fatigue, Weakness, Anxiety, Depression, Iron Supplement, Liver Function Test

Recently Answered Questions


An Insight into Mental Health
Article Overview: There is an urgent need in many countries to increase the awareness regarding mental health. The most important task now is to make people understand the concept of mental health correctly and learn how to deal with it and get better.  Read Article »
Dr. Ashish Khandelwal
Psychiatrist

A 23-year-old boy, working at a private institution had gradually reduced his interactions with family and friends. He started becoming irregular at work. He used to lie down in his room during the day and not talk to anybody. One day, he was found hanging from his ceiling fan. There was a 20-year- ...  Read Article »
 
Is there a way to effectively reduce elevated cortisol?
Query: Hi doctor, I am a 25 year old female. Is there any way to effectively reduce elevated cortisol and aldosterone? But, it is not Cushing's. I just have too high cortisol for the last few years and weight loss problem.  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. There are medicines for that, but it would be a temporary solution. We need to find the cause of elevated cortisol and aldosterone. In that regard, kindly upload the tests reports. Also let me know, are you on any birth control pills? Revert back with test report to an e...  Read Full »
 
My energy levels are low, and feel sad and cranky. What can I do?
Query: Hello doctor, Lying all day not interested in literally anything, energy levels low, feel tired without any reasons, sad, cranky and not doing any work. This happens in cycles, might work for a day and then shut off for weeks doing nothing productive and feeling stuck. Been quite a long time experi...  Read Full »
Dr. Vishal Anilkumar Gandhi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at least 6 to 8 ...  Read Full »
 
What is the cause of left-sided hand and leg numbness?
Query: Hello doctor,Left side hand and leg numbness and tiredness. I am taking cardiac medications.  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have seen your health investigations (attachment removed to protect patient identity). There are different possibilities that may cause weakness of one side of the body as in your case. Bleeding or clotting of blood in brain areas. There may be a lesion that compres...  Read Full »
 
What could be the reason for uneasiness and tiredness in a heart patient?
Query: Hello doctor, My wife is having uneasiness and tiredness since last two days. We have consulted a physician who suggested ECG and X-rays, and both of these were normal. The physician then suggested a 2D echocardiogram. The 2D echocardiogram report says suspected bicuspid aortic valve...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have reviewed your health query and can understand you are worried about your wife's cardiac issues and recent symptoms. She actually is having issues with one of the valves of the heart. It is named the aortic valve and is normally made of three leaflets o...  Read Full »
 
I feel full quickly and I am tired very much. How can I be treated?
Query: Hello doctor, I am a 39-year-old female. I take Nature-Throid for hypothyroidism and Wellbutrin for anxiety. I have recently been feeling full quickly and tired. My blood work came back normal. An abdominal CT scan was clear and a vaginal ultrasound was clear. What could be caus...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have reviewed your health query and can understand your worries. The main culprit in your case is the thyroid gland that is not working to the level it is supposed to do. Hypothyroidism is the cause of everything in your body. Mood swings also are impacted ...  Read Full »
 
I feel very tired. Is it because of my low RBC count?
Query: Hello doctor,My RBC count is low.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your reports (attachment removed to protect patient identity). Your hematocrit is more than 38, your hemoglobin is 13 and your MCV (mean cell volume) is normal. That means as your Hb (hemoglobin) is maintained at packed cells of 38, you have no abnormali...  Read Full »
 
When compared to night shift, how is working in daytime better?
Query: Hi doctor, I am a 38 year old male. I am overweight. For past 10 days, I feel tiresome. I am taking tablet Nurokind-LC 1-0-0 and capsule Adliv Forte 1-0-1 for the past four days. Now, I am feeling better but not 100%. I suspect UTI, but not tested yet. I have asthma from childhood. Initially, I ...  Read Full »
Dr. Hariharan V
Diabetologist

Answer: Hi, Welcome to icliniq.com. God created us in manner that we should work for 8 hours, rest for 8 hours and sleep for 8 hours. When we change this pattern it may lead to many diseases like migraine, hypertension, diabetes, obesity, etc. Why you are not getting sleep on time? Are you doing night duti...  Read Full »
 
Please suggest a tablet for loose stools that is safe to use when trying to conceive.
Query: Hi doctor, I ovulated on day-14 and the follicle size was 24 on day-13. I had intercourse with my hubby during the fertile days. From day-15, I have very loose stools. I took one Eldoper tablet on day-15, and was alright, but it started again on the next day. I feel really tired and have no inter...  Read Full »
Dr. Sujata Mittal
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. You have not mentioned whether you are taking any medications to conceive or if you are under stress. I suggest you try taking Dependal-M (Metronidazole) thrice a day for one or two days, with Nutrolin-B (Niacinamide and Lactobacillus) capsule. Consult your specialist...  Read Full »
 
Is it normal to feel tired and sleepy when recovering from bronchitis?
Query: Hello doctor,I am recovering from bronchitis and a viral infection. I had high fever and cough, but not much sputum. I took Cefoprim antibiotics. It has been two weeks now. I still have a cough and feeling very tired. I also feel very sleepy. Please tell me if this is expected.  Read Full »
Dr. Ganeshkumar Suresh Satpute
Internal Medicine Physician

Answer: Hello, Welcome to cliniq.com. The recovery from a viral illness may take time some time. Also, there is an excessive weakness because of the past fever. Your body needs time to recover from that. You will need to take multivitamins and minerals. If you still have a cough, it indicates persistent ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Easy Tiredness? We have medical experts to help you right away.

Ask a Doctor Online Now!